# SDR CA020919003

- Difficulty date: September 17, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,120 hours
- Engine: Pwa PT6A28
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Part time: 16,030 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPAIR TO AN ELEVATOR,  THE SKIN HAD TO BE REMOVED, THE TRAILING EDGE SPLINE WAS FOUND CRACKED AT SEVERAL LOCATIONS,  MOST OF THE CRACKS EXTENDED FROM THE RIVET HOLE TO THE TRAILING EDGE OF THE SPLINE,  A FEW CRACKS EXTENDED FROM THE RIVET HOLE TO THE LEADING EDGE. THE CRACKS WERE VISIBLE WITHOUT DISASSEMBLY OF THE SKIN,  HOWEVER THEY WERE VERY SMALL AND YOU WOULD NOT NOTICE THEM IF NOT SPECIFICALLY LOOKING FOR THEM. APPROXIMATELY 1/2 TO 2/3 OF THE HOLE WERE CRACKED.
